Allergic reaction???
1 Replies
StaceyLyne - August 22

I am going to go through IVF in September. I started bcp 2 weeks ago and finished a 10 day dose of doxycycline on 8/18/05. On 8/20/05 I had a breakout of hives from head to toe. I went to the ER and they gave me Benadryl and Decadron IM and then gave me a prescription for a Medrol pack which I will finish in 4days.
The ER doctor says that he is 99% sure that I reacted to the doxycycline due to recent sun exposure while taking the medication.

I am suppose to start my Lupron today. Will the steriods affect my IVF cycle? Did I totally mess up this cycle?

Thank you in advance for your response.

Stacey

 

Barry Jacobs, M. D. - August 22

I do not know if you are actually allergic to doxycycline, or not. All tetracyclines, including doxycycline, cause photosensitivity. They will make your skin turn very red when exposed to sunlight. I know of no reason not to procede, unless your RE tells you otherwise.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question